MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D138402
Medical Device Problem Codes Intermittent Continuity (1121); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, no catheter information was provided.Follow-up was performed and no additional information was provided.Therefore, we are processing this mdr with the "qdot micro¿ catheter" which is the most commonly used ablation catheter with this system.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with an ngen generator and the foot pedal became stuck.It was reported that a pedal stuck error (error 2) was being displayed on the ngen monitor.The caller stated that a low-flow mismatch error (error 52) was also displayed on the ngen monitor.The caller stated that the ngen pump was running at 15 ml.The ngen pump was rebooted and the issues were resolved.The procedure continued with no further issues.The ngen generator was used for ablation.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with an ngen generator and the foot pedal became stuck.It was reported that a pedal stuck error (error 2) was being displayed on the ngen monitor.The caller stated that a low-flow mismatch error (error 52) was also displayed on the ngen monitor.The caller stated that the ngen pump was running at 15 ml.The ngen pump was rebooted and the issues were resolved.The procedure continued with no further issues.The ngen generator was used for ablation.There was no patient consequence.Device evaluation details: technical services performed remote evaluation of the device and the service report was sent to johnson & johnson medtech for analysis.No failure was found on the unit.Field service engineer contacted the bwi representative to discuss issues with foot pedal being stuck.The foot pedal stuck issues were resolved by stepping on foot pedal a couple times.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 25-jun-2025, additional information was received indicating a smart touch unidirectional sf ablation catheter was used.Per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.As such, the following fields have been updated as follows: d2a.Common device name has been updated from ¿catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation¿ to ¿cardiac ablation percutaneous catheter¿.D2b.Pro code has been updated from ¿oae¿ to ¿lpb¿.4.Pma/ 510(k) has been updated from ¿p210027¿ to ¿p030031/s078¿.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22324775
Report Number2029046-2025-02067
Device Sequence Number15709086
Product Code LPB
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)230730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/25/2025
07/21/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/21/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN PUMP, US CONFIGURATION.
Patient SexUnknown